# SDR QXEA0201976

- Difficulty date: January 9, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 448 hours, 396 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 325
- Condition: Leaking
- Location: Fuel System
- Part time: 448 hours, 396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOI - DURING PREFLIGHT, CREW FOUND FUEL LEAK FROM CENTER FUSELAGE AREA NEAR WING LEADING EDGE.  MAINTENANCE REPLACED THE EJECTOR PUMP PRESSURE SWITCH.  OPERATIONAL AND LEAK CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
